# SDR DALA2024022902795

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 178
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE STA Y=178 AND BTW X=-2 AND X=-26 AT PASSENGER COMPARTMENT (W1). SUMMARY OF NRC 0551: CORROSION LEVEL 2. MEMBRANE STA Y=178 AND BTW X=-2 AND X=-26 AT PASSENGER COMPARTMENT (W1) WAS REPAIRED PER B717-200 SRM 51-70-10-2R REPAIR 2. (LP #0222570)
